Affordable Access

Access to the full text

Stabilization Algorithm for Periodic Affine Systems

Authors
  • Slyn’ko, V. I.1
  • 1 National Academy of Sciences of Ukraine, Kyiv, 03057, Ukraine , Kyiv (Ukraine)
Type
Published Article
Journal
Mechanics of Solids
Publisher
Pleiades Publishing
Publication Date
Sep 01, 2019
Volume
54
Issue
5
Pages
623–631
Identifiers
DOI: 10.3103/S0025654419050170
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we propose a stabilization algorithm for affine periodic systems. Linear feedback with a variable matrix that is a periodic and piecewise-constant function of time is synthesized. An example of damping resonant parametric oscillations of a linear oscillator is provided.

Report this publication

Statistics

Seen <100 times